# SDR 07FDEA01364

- Difficulty date: April 5, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65225557
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FAIRING NR 3343 VERIFIED MATERIAL AS 2024-0 .050 REF DWG 65-22555 AND SRM 51-40-2 PG 1.  STOPPED DRILLED CRACK REF SRM 51-10-PG 13 ITEM 10, HFEC IAW 727NDT MAN PART 6, 51-00-00 FIG 23.  TOOL NR IDM 0031 11-30-07.  VERIFIED CRACK TO BE CONFINED BY STOP DRILL AND MADE REPAIR DOUBLER, REF SRM 51-40-2 PG 3 HEAT TREATED REF W/O 11841-5000-0011 ACP HARDNESS TEST, WITHIN ACCEPTABLE LIMITS FOR 2024 T4 REF BAC5946 REV 9 TREATED AND PRIMED DOUBLER/FAIRING REF SRM 51-10-2 PG 9 AND 11-12.  INSTALLED DOUBLER AND FILLET SEALED REF SRM 51-40-2.  PAINTED REF MM 51-20-151-7 REPAIR CLASSIFIED AS MINOR.
